# SDR AALA20030390

- Difficulty date: April 1, 2003
- Submitted: August 14, 2003
- Operation: Air carrier
- Aircraft: N682AA
- Make and model: Boeing 757223
- Aircraft serial: 25339
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 19D INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT AT SEAT 19D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
